# SDR 9624099977

- Difficulty date: November 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9341
- Make and model: Doug DC-9-31
- Aircraft serial: 47390
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bolts
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM MEM, GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION. LIGHT REMAINED ON AFTER FOLLOWING COM PROCEDURE.  RECYCLED GEAR AND LIGHT EXTINGUISHED.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN GEAR DOOR ROLLER ATTACH BRACKET BOLTS LOOSE.  REPOSITIONED BRACKET AND TIGHTENED BOLTS.  GEAR OPERATIONAL CHECK OK.
